# SDR 2002F00035

- Difficulty date: December 16, 2001
- Submitted: December 16, 2001
- Operation: Air carrier
- Aircraft: CFJAY
- Make and model: Cessna 206CESSNA
- Aircraft serial: 01992
- Aircraft time: 3,405 hours
- Engine: Cont IO520F
- Engine time: 599 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Frame
- Part number: 0151500138
- Condition: Cracked
- Location: Pilot Seat
- Part time: 3,405 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S SEAT BOTTOM FRAME, LF ATTACHING LEG CRACKED.
